Vol. 12, No. 5, 2019

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 17
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
On the Luzin $N\mskip-2mu$-property and the uncertainty principle for Sobolev mappings

Adele Ferone, Mikhail V. Korobkov and Alba Roviello

Unstable normalized standing waves for the space periodic NLS

Nils Ackermann and Tobias Weth

Scale-invariant Fourier restriction to a hyperbolic surface

Betsy Stovall

Steady three-dimensional rotational flows: an approach via two stream functions and Nash–Moser iteration

Boris Buffoni and Erik Wahlén

Sparse bounds for the discrete cubic Hilbert transform

Amalia Culiuc, Robert Kesler and Michael T. Lacey

On the dimension and smoothness of radial projections

Tuomas Orponen

Cartan subalgebras of tensor products of free quantum group factors with arbitrary factors

Yusuke Isono

Commutators of multiparameter flag singular integrals and applications

Xuan Thinh Duong, Ji Li, Yumeng Ou, Jill Pipher and Brett D. Wick

Rokhlin dimension: absorption of model actions

Gábor Szabó